Bulletin of the American Mathematical Society

Review: J. H. Woodger, The Axiomatic Method in Biology

E. S. Allen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 44, Number 11 (1938), 763-764.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183500918

Citation

Allen, E. S. Review: J. H. Woodger, The Axiomatic Method in Biology . Bull. Amer. Math. Soc. 44 (1938), no. 11, 763--764. http://projecteuclid.org/euclid.bams/1183500918.


Export citation